MAUDE Adverse Event Report: BARD ACCESS SYSTEMS 24F X 2.4 CM BUTTON KIT; FEEDING TUBE

BARD ACCESS SYSTEMS 24F X 2.4 CM BUTTON KIT; FEEDING TUBE
Model Number 000286
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
For the reported event, lot number was provided, a manufacturing review will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The device was labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model 000286 feeding tube allegedly experienced leak / splash.It was further reported that another device was used to complete the procedure.This report was received from a single source.This event did involve patient with no reported patient injury.The patient is (b)(6) years old, female; however, weight was not provided.
 
Additional Manufacturer Narrative
H10: the lot number for the malfunction was provided and a lot history review was performed.The device has been returned for evaluation; the evaluation of the device did not identify a leak.Based upon the available information, a definitive root cause is unknown.The device is labeled for single use.H10: g4 h11: h6(methods, results, conclusion) h11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model 000286 feeding tube allegedly experienced leak / splash.It was further reported that another device was used to complete the procedure.This report was received from a single source.This event did involve patient with no reported patient injury.The patient is 3 year old, female; however, weight was not provided.

Brand Name
24F X 2.4 CM BUTTON KIT
Common Device Name
FEEDING TUBE
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key9587239
Report Number3006260740-2020-00068
Device Sequence Number3461432
Product Code KGC
UDI-Device Identifier10801741087896
UDI-Public(01)10801741087896
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number000286
Device Catalogue Number000286
Device Lot NumberHUBY0562
Initial Date Received by Manufacturer 12/31/2019
Supplement Date Received by Manufacturer03/25/2020
Initial Report FDA Received Date01/14/2020
Supplement Report FDA Received Date03/25/2020
Patient Sequence Number1